# SDR CHQA20140210047

- Difficulty date: February 10, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 26,557 hours, 21,975 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,974 hours, 21,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 20074
- Condition: Discharged
- Location: Cabin
- Part time: 18,857 hours, 16,938 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 4 EMERGENCY LIGHT BATTERY WAS FOUND TO BE DISCHARGED.  REPLACED THE BATTERY & ALL OPERATIONS CHECKED ARE GOOD.
